# SDR CALA2017040400794

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 87,307 hours, 18,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N1003
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED BS 1240, BETWEEN STRINGERS 8 - 9R.  REPAIRED IAW SRM 53-00-07, REPAIR 1.
